# SDR ASAA2013111896413

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,498 hours, 6,754 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 2042M67P02
- Part serial: FFFB1075
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 21,498 hours, 6,754 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS FAULT CODES 75-10362 HPTACC POSITION SIGNAL IS OUT OF RANGE, 75-20412 HPTACC POSITION SIGNAL DISAGREE, 75-10412 HPTACC POSITION SIGNAL DISAGREE.  ACFT GROUNDED.  CONFIRMED FAULT, NR 2 EEC BITE FAULT HISTORY SHOW  FAULT CODES 75-10362, 75-20412, AND 75-10412 ON FLIGHT LEGS 0, 1, 5, AND 9.  REPLACED 2 EEC REF AMM TASK 73-21-60.  ACCOMPLISHED ENGINE RUN-UP, EEC TEST, & ACTUATOR TEST, OPS CHECK NORMAL REF AMM 71-00-00 AND AMM 73-21-00.  VERIFIED THE CORRECT EEC SOFTWARE IAW IPC 73-21-60-01A.
